# SDR SWIA201230850

- Difficulty date: May 28, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 27,659 hours, 22,586 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Burst
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MLG TIRE BURST ON LANDING.  (FLT 4846)  REPLACED NR 1 AND NR 2 MLG WHEEL ASSEMBLY'S.  P/N 5010571  S/N'S  OFF  DEC01-4581 AUG01-4289.
